# SDR USVA96602

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N309VA
- Make and model: Boeing 737247
- Aircraft serial: 19614
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 578
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL FRAME BS 578 RIGHT SIDE, 4 INCHES ABOVE CREASE BEAM, HAS CRACK EMANATING FROM HOLE FOR RECEPTACLE, WHICH SIDE WALL PANEL MOUNTS FROM INBOARD FACE OF FRAME RADIUS INTO WEB AREA 1 INCH CRACK.  REPAIRED IAW MHA2021 REV 'N/C' DATED 6-26-96 APPROVED DATA FAA FORM 8110-3.  (M)
